# SDR DALA1016216711

- Difficulty date: July 7, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 33,895 hours, 12,622 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MAINTENANCE FOUND EMERGENCY PATH LIGHT AT 43D INOPERATIVE.  MAINTENANCE REPAIRED THE CONNECTION UNDER THE SEAT.  OPERATIONAL CHECK WAS GOOD (2010-D0826) (DL757101805).
